# SDR HYIA20130416001

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N769EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0303
- Aircraft time: 28,802 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 52111732
- Condition: Damaged
- Location: Aft Carry Thru
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, DAMAGE WAS NOTED TO THE AFT CARRY THROUGH SPAR.  MULTIPLE DAMAGE POINTS WERE DISCOVERED ON THE SPAR FLOOR SUPPORT FLANGE.  OPEN
